# SDR FDEA201606141993

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 54,446 hours, 13,384 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: NRC67682
- Part serial: WAE193
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP VANE HORN FITTING-D, FWD HOLE CORROSION.  CORROSION FOUND TO EXCEED LIMIT IAW SRM 57-50-02, REPAIR 5, FIGURE 201.  EXISTING SLOT: 0.890", LENGTH, 0.625", WIDTH.  FINAL SLOT: 0.965", LENGTH, 0.662", WIDTH.  MAXIMUM ALLOWABLE: 0.940", LENGTH, 0.670" WIDTH.  REPAIR BUSHING, SLOT, FABRICATED BY MACHINING IAW EA 1-5750-T0326035, PART 1, STEP 2A WINGS, FLIGHT SURFACES, EO1-5750-7-5002.  BUSHING INSTALLED IAW AMM 27-50-32-4.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
